Journal of Symbolic Logic

On Strongly Minimal Sets

J. T. Baldwin and A. H. Lachlan

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 36, Issue 1 (1971), 79-96.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183737493

Mathematical Reviews number (MathSciNet)
MR286642

Zentralblatt MATH identifier
0217.30402

JSTOR
links.jstor.org

Citation

Baldwin, J. T.; Lachlan, A. H. On Strongly Minimal Sets. J. Symbolic Logic 36 (1971), no. 1, 79--96. https://projecteuclid.org/euclid.jsl/1183737493


Export citation